Skip to Main Content

Shop by Category

Shop by Brand

Shop by Price

Non-Prescription Remedies

Showing results 1 – 6 of 6.



Compare to Zyrtec® Active Ingredient, Cetirizine HCL/Antihistamine 10mg. Kirkland Signature™ Aller-Tec™, 365 Tablets
$15.99

Compare to Zyrtec® Active Ingredient, Cetirizine HCL/Antihistamine 10mg.


Compare to Claritin® Active Ingredient, Loratadine 10 mg/Antihistamine Kirkland Signature™ AllerClear®, 365 Tablets
$12.99

Compare to Claritin® Active Ingredient, Loratadine 10 mg/Antihistamine



Pain Reliever, Fever Reducer, Two Bottles, 500 Tablets Each Kirkland Signature™ Ibuprofen 200 mg., 1000 Tablets
$10.49

Pain Reliever, Fever Reducer, Two Bottles, 500 Tablets Each


Compare to Zantac 150® Active Ingredient, Maximum Strength, Ranitidine 150 mg., 2 Bottles, 95 Tablets Each Kirkland Signature™ Acid Reducer, 190 Tablets
$10.49

Compare to Zantac 150® Active Ingredient, Maximum Strength, Ranitidine 150 mg., 2 Bottles, 95 Tablets Each